# SDR DALA1011445521

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 75,451 hours, 31,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND IN SMOOTH AIR, ALL CABIN EMERGENCY LIGHTS FLICKERED ON AND OFF.  MX REPAIRED CHAFED WIRING NEAR DOOR 2L. OPS CHECK WAS GOOD.
